# SDR 2007UALA04872

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 27,446 hours, 6,300 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: E & E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UTILITY BUSS NO POWER.  FOUND PIN "A1" DAMAGED ON M24211 & ON RECEPTICAL.  REPLACED P200 PANEL. ACCOMPLISHED P200 PANEL OP CHECK. A/C OK FOR SERVICE.
